# SDR AU000929

- Difficulty date: September 27, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Wsk M-18A
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: D22200361
- Condition: Corroded
- Location: Wing, Fuselage A
- Part time: 2,776 cycles
- Component: Wing, Fuselage A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT OUTER WING BOTTOM ATTACHMENT FITTING CRACKED AND PITTED.  (X)
